# SDR GTIA2020110235421

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 21,344 hours, 9,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF HEACO NRI 32235 AFT CABIN WET BAREA LT SIDE BEAM Y765 HAS CORROSION ON TOP SURFACE FR 68 STR 23L.  REMOVED FLOOR BEAM AFT CABIN Y765 LT FABRICATED FLOOR BEAM, IAW DWG NR D53472092& INSTALLED IAW A320 SRM 51-42-11.
